Adaptive methods for periodic initial value problems of second order differential equations
Files
Date
1982
Authors
Krishnaiah, U.A.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper numerical methods involving higher order derivatives for the solution of periodic initial value problems of second order differential equations are derived. The methods depend upon a parameter p > 0 and reduce to their classical counter parts as p ? 0. The methods are periodically stable when the parameter p is chosen as the square of the frequency of the linear homogeneous equation. The numerical methods involving derivatives of order up to 2q are of polynomial order 2q and trigonometric order one. Numerical results are presented for both the linear and nonlinear problems. The applicability of implicit adaptive methods to linear systems is illustrated. 1982.
Description
Keywords
Citation
Journal of Computational and Applied Mathematics, 1982, Vol.8, 2, pp.101-104